# SDR SWAA2019102438164

- Difficulty date: October 13, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORWAY LOWER THRESHOLD SUB WEB CORRODED BETWEEN BS. 440 TO BS. 500, RBL 22.    / R&R SUB WEB IAW SRM AND DWG.
